Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 637-642
http://dx.doi.org/10.1155/S0161171299226373

On the vertical bundle of a pseudo-Finsler manifold

1Department of Mathematics, Technical University of Iasi, C. P. 17, Iasi 1, Iasi 6600, Romania
2Department of Mathematics and Computer Sciences, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 21 August 1996; Revised 24 November 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aurel Bejancu and Hani Reda Farran, “On the vertical bundle of a pseudo-Finsler manifold,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 637-642, 1999. doi:10.1155/S0161171299226373